Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 71, NWS Jackson, MS

October 26, 2015Lincoln County, Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 26, 2015, 4:19 AM CDT for Lincoln County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2015, 4:19 AM CDT (09:19 UTC)
Expired
Oct 26, 2015, 7:15 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 6:00 AM CDTFLASH FLOOD4 Wnw Enterprise, MSWATER WAS REPORTED ACROSS HOG CHAIN DR
Oct 26, 6:00 AM CDTFLASH FLOOD5 Sse Brookhaven, MSWATER WAS REPORTED ACROSS BETHEL RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WGUS54 KJAN 260919
FFWJAN
MSC085-261215-
/O.NEW.KJAN.FF.W.0071.151026T0919Z-151026T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT MON OCT 26 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 715 AM CDT

* AT 416 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN CONTINUING 
  ACROSS THE WARNED AREA WITH OVER THREE INCHES OCCURRING SINCE 
  MIDNIGHT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROOKHAVEN...ENTERPRISE...BOGUE CHITTO...LOYD STAR...VAUGHN...WEST
  LINCOLN...CENTER POINT...EAST LINCOLN AND RUTH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3135 9063 3139 9063 3169 9058 3169 9025
      3135 9029

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 3:52 AM CDT, 27 minutes earlier.

Area forecast discussion, Oct 26, 3:52 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
352 AM CDT MON OCT 26 2015

.DISCUSSION...TODAY THROUGH TUESDAY NIGHT...THE SURFACE LOW
RESPONSIBLE FOR THE RAINFALL ACROSS THE FORECAST AREA...CURRENTLY
RESIDES NEAR THE SOUTH CENTRAL LOUISIANA COASTLINE...JUST WEST OF
VERMILION BAY.  MEANWHILE...THE MID/UPPER LOW ASSOCIATED WITH IT
SITS OVER WEST CENTRAL LOUISIANA...PER THE LATEST WATER VAPOR IMAGE.

THROUGH THE COURSE OF THE NEXT 24 HOURS...GUSTY WINDS...SUSTAINED 15-
20 MPH AND GUSTS NEAR 30 MPH POSSIBLE...AND MODERATE TO OCCASIONAL
POCKETS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE REGION AS
THESE FEATURES SLOWLY PUSH EAST AND CLOSER TO THE ARKLAMISS.  LATEST
RADAR ESTIMATES 2-8 INCHES OF RAIN HAVE FALLEN OVER LOCALES MAINLY
ALONG AND WEST OF A HATTIESBURG TO JACKSON METRO TO GRENADA
LINE...WITH THE HIGHEST TOTALS...5-8 INCHES...HAVING OCCURRED OVER
SOUTHWEST MISSISSIPPI AND EAST CENTRAL LOUISIANA.  EAST OF THAT
BEFORE MENTIONED LINE...TOTALS RANGING FROM 0.5-2 INCHES HAVE FALLEN.

AS THIS LOW SHIFTS FURTHER EAST...THE BETTER MOISTURE TRANSPORT...
ALTHOUGH WEAKER THAN YESTERDAY...WILL ALSO SHIFT EAST...ALLOWING
LOCALES EAST OF INTERSTATE 55 TO SEE BETTER RAINFALL TOTALS
TODAY...COMPARED TO SUNDAY.  WHILE OVERALL RAINFALL TOTALS TODAY
CURRENTLY DON'T LOOK TO MATCH THOSE OF YESTERDAY...WITH RAIN
CONTINUING TO FALL OVER THE CURRENT FLASH FLOOD WATCH AREA AND
TOTALS RANGING FROM 1-3 INCHES STILL POSSIBLE TODAY...I'LL MAINTAIN
THE CURRENT WATCH THROUGH AT LEAST 18Z TODAY.

IN ADDITION...WITH SLIGHTLY BETTER INSTABILITY FORECAST ACROSS SOUTH
MISSISSIPPI...A FEW EMBEDDED THUNDERSTORMS CAN'T BE RULED OUT DURING
THE AFTERNOON.  ALTHOUGH CONFIDENCE IS QUITE LOW...DUE TO THE
ENHANCED WIND SHEAR ACROSS SOUTHEAST MISSISSIPPI...A TORNADO OR TWO
CANNOT BE RULED OUT THERE THROUGH THIS AFTERNOON.  THAT SAID...I
THINK THIS RISK IS BETTER CLOSER TO THE GULF COAST.  THIS LIMITED
RISK WILL CONTINUE TO BE HIGHLIGHTED IN THE HWO.

BOTH THE SURFACE LOW AND MID/UPPER LEVEL LOW WILL CONTINUE TO WEAKEN
OVERNIGHT THROUGH TUESDAY NIGHT AS THEY BEGIN TO SLOWLY LIFT
NORTHEAST INTO AND EVENTUALLY THROUGH THE FORECAST AREA.  RAIN
CHANCES WILL REMAIN A DOMINANT FIXTURE IN THE FORECAST THROUGHOUT
THESE PERIODS.  RAIN LOOKS TO BECOME MORE LIGHT IN NATURE TUESDAY
AND TUESDAY NIGHT AS THE BETTER LIFT EXITS OUT OF THE REGION. /19/

WEDNESDAY THROUGH SUNDAY...GFS/ECMWF IN AGREEMENT AT THE BEGINNING
OF THE PERIOD WITH RIDGE-TROF-RIDGE PATTERN ACROSS THE COUNTRY WITH
HEAVY RAIN PRODUCING SYSTEM...CURRENTLY AFFECTING THE AREA...ABOUT
TO EXIT THE AREA. AS SYSTEM PULLS EAST BY WEDNESDAY NIGHT...DRY AIR
WILL TEMPORARILY MOVE BACK IN FOR THURSDAY...BUT A PATTERN CHANGE
WILL GET UNDERWAY AGAIN AS TROFFINES BEGINS OUT WEST.

A STRONGLY DIGGING TROF OVER THE SW US FRIDAY WILL PUT THE REGION
BACK IN A PRONOUNCED MID LEVEL SW FLOW...SO MUCH SO THAT ISENTROPIC
RAINS WILL BEGIN BREAKING OUT OVER WESTERN SECTIONS BY FRIDAY NIGHT.

OPINION DIFFERENCES EXIST IN THE GFS/ECMWF IN THE EVOLUTION OF THIS
SYSTEM FOR THE HALLOWEEN WEEKEND. GFS WANTS TO FORCE A BAND OF
CONVECTION ACROSS THE AREA SATURDAY NIGHT. WHILE THE ECMWF DOES
SOMETHING SIMILAR...IT WANTS TO DEVELOP A SECONDARY BAND THAT MOVES
THROUGH WITH THE MAIN MID LEVEL TROF AXIS. THIS SOLUTION SEEMS
SOMEWHAT HARD TO BELIEVE AS THE INTIAL CONVECTIVE PUSH WILL HAVE
SCOURED OUT THE MAJORITY OF THE MOISTURE RICH AIR IN THE LOWER
LEVELS. WHILE THERE MAY BE SOME SHOWERS WITH THE PASSAGE OF THE MAIN
UPPER FEATURE...HARD TO BITE OFF ON THE OVERDONE ECMWF SOLUTION AT
THE MOMENT. /26/

&&

.AVIATION...DUE TO PERSISTENT MODERATE TO OCCASIONALLY HEAVY RAIN
AND LOW CLOUDS ACROSS THE REGION TODAY...FLIGHT CATEGORIES WILL
LIKELY BOUNCE FROM MVFR TO LIFR FLIGHT CATEGORIES THROUGH THE COURSE
OF NEXT 24 HOURS.  BREEZY CONDITIONS WILL ALSO EXIST AS EASTERLY
WINDS WILL GENERALLY BE SUSTAINED NEAR 20 KNOTS...WITH GUSTS NEAR 30
KNOTS POSSIBLE.  THESE WINDS WILL RELAX A BIT TONIGHT...BUT WILL
REMAIN BREEZY. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  65  74  62 / 100  82  57  41
MERIDIAN      69  62  72  62 / 100  89  69  54
VICKSBURG     72  64  73  60 / 100  68  46  27
HATTIESBURG   73  66  76  63 / 100  71  53  32
NATCHEZ       72  64  73  61 /  83  52  36  21
GREENVILLE    71  64  72  60 / 100  86  60  38
GREENWOOD     71  65  72  61 / 100  91  65  52

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ035-
     040>043-047>049-053>056-059>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ008-009-
     015-016-023>026.

AR...NONE.
&&

19/26
Hazardous weather outlook, Oct 25, 2:44 PM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT SUN OCT 25 2015

ARZ074-075-MSZ018-019-025-034-261945-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-
244 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH MONDAY MORNING

NON-THUNDERSTORM WINDS
THREAT...LIMITED
TIMING...TONIGHT THROUGH MONDAY

RAIN WILL CONTINUE TONIGHT THROUGH EARLY MONDAY AS LOW PRESSURE
APPROACHES FROM THE WESTERN GULF OF MEXICO. ADDITIONAL RAIN AMOUNTS
OF 1 TO 3 INCHES ARE EXPECTED AND A FEW ISOLATED FLOODING ISSUES
CANNOT BE RULED OUT.

IN ADDITION...EXPECT SUSTAINED NORTHEAST WINDS RANGING FROM 20 TO 25
MPH THROUGH TOMORROW WITH POTENTIAL FOR A FEW GUSTS OVER 35 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ029>033-038-039-046-261945-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER-
244 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ026>028-036-037-044-045-050>052-057-058-261945-
GRENADA-CARROLL-MONTGOMERY-HOLMES-ATTALA-LEAKE-NESHOBA-SCOTT-
NEWTON-LAUDERDALE-JASPER-CLARKE-
244 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH MONDAY AFTERNOON

RAIN WILL INCREASE TONIGHT AND CONTINUE INTO THE EARLY AFTERNOON
TOMORROW AS LOW PRESSURE APPROACHES FROM THE WESTERN GULF OF MEXICO.
TOTAL RAIN AMOUNTS OF 1 TO 4 INCHES ARE EXPECTED AND A FEW ISOLATED
FLOODING ISSUES CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ035-040>043-047>049-053>056-059>061-
261945-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
CATAHOULA-TENSAS-CONCORDIA-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-
WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-
ADAMS-
244 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT THROUGH EARLY AFTERNOON MONDAY

RAINFALL WILL CONTINUE UNTIL AT LEAST MIDDAY TOMORROW AS LOW
PRESSURE IN THE WESTERN GULF OF MEXICO APPROACHES. RAIN AMOUNTS OF 3
TO 8 INCHES WILL BE POSSIBLE THROUGH TONIGHT AND AT LEAST ISOLATED
FLOODING ISSUES ARE EXPECTED TO DEVELOP.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ062>066-072>074-261945-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
244 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT THROUGH MIDDAY MONDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT THROUGH MONDAY AFTERNOON

RAINFALL WILL INCREASE TONIGHT AND CONTINUE UNTIL AT LEAST MIDDAY
TOMORROW AS LOW PRESSURE IN THE WESTERN GULF OF MEXICO APPROACHES.
RAIN AMOUNTS OF 3 TO 7 INCHES WILL BE POSSIBLE THROUGH TOMORROW AND
AT LEAST ISOLATED FLOODING ISSUES ARE EXPECTED TO DEVELOP.

IN ADDITION...THE RISK OF AN ISOLATED TORNADO WILL INCREASE THIS
EVENING AS WIND SHEAR INCREASES AND SOME INSTABILITY MATERIALIZES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH MONDAY.

50

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*NON-THUNDERSTORM WINDS*
EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH
 OR GREATER.
SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH.
ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH.
LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH.

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:55 AM CDTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Claiborne, Clarke and 32 more14 hr
Oct 26, 6:57 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Oct 26, 8:39 AM CDTSpecial Weather StatementJANYazoo36 min
Oct 26, 11:26 AM CDTRiver Flood WarningJANFranklin17 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.